# SDR HEEA0016455

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066104800
- Condition: Failed
- Location: Radar Alt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER WOULD NOT TEST ON GROUND.
